Journal of Symbolic Logic

Review: Karl Schroter, Die Unabhangigkeit der Elementaren pradikatenlogischen schlussregeln

Perry Smith

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 37, Issue 1 (1972), 194.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738139

JSTOR
links.jstor.org

Citation

Smith, Perry. Review: Karl Schroter, Die Unabhangigkeit der Elementaren pradikatenlogischen schlussregeln. J. Symbolic Logic 37 (1972), no. 1, 194. https://projecteuclid.org/euclid.jsl/1183738139


Export citation